Granisetron Transdermal Patch for Treatment of Nausea in Patients Undergoing Cisplatin Based Chemotherapy for Cervical Cancer

@article{Dunnington2012GranisetronTP,
  title={Granisetron Transdermal Patch for Treatment of Nausea in Patients Undergoing Cisplatin Based Chemotherapy for Cervical Cancer},
  author={Helen A. Dunnington and Rodney J. Hunter and M. Frumovitz and Judith A. Smith},
  journal={Journal of Cancer Therapy},
  year={2012},
  volume={3},
  pages={1159-1163}
}
Objective: The purpose of this study was to define the incidence of chemotherapy-induced nausea and vomiting (CINV) in newly diagnosed cervical cancer patients receiving cisplatin and radiation treatment; and to determine if the granisetron transdermal patch (Sancuso?) would be appropriate to recommend as part of standard antiemetic regimen for the cisplatin radiation chemotherapy order set. Methods: This is a retrospective case-controlled study of cervical cancer patients receiving cisplatin… Expand
1 Citations

References

SHOWING 1-9 OF 9 REFERENCES
Advances in Treatment Options and Management of Chemotherapy-induced Nausea and Vomiting
Concurrent weekly cisplatin and radiotherapy in routine management of cervical cancer: a report on patient compliance and acute toxicity.
Pharmacokinetics of a granisetron transdermal system for the treatment of chemotherapy-induced nausea and vomiting
A systematic review of acute and late toxicity of concomitant chemoradiation for cervical cancer.
Evidence-based recommendations for cancer nausea and vomiting.
Cervical Cancer
The package insert.